# SDR SCNA97067

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C1 Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 50 FEET, FOD WAS INGESTED INTO THE NUMBER 1 ENGINE, THE ENGINE FAIL LIGHT ILLUMINATED WITH AURAL WARNING, AND THE NUMBER 1 ENGINE N1 FLUCTUATED.  REDUCED NUMBER 1 ENGINE POWER TO IDLE AND ALL GAUGES INDICATED NORMAL.  FOUND DAMAGE LIMITED TO THE NUMBER 1 COMPRESSOR SECTION.  REMOVED AND REPLACED THE C1 BLADES IN ACCORDANCE WTH JT8D ENGINE MANUAL SECTIONS 72-21, 72-23, AND 72-33.  ENGINE FUNCTIONALLY TESTED NORMAL.
